dblp.uni-trier.dewww.uni-trier.de

Anthony J. W. Hilton Vis

List of publications from the DBLP Bibliography Server - FAQ
Coauthor Index - Ask others: ACM DL/Guide - CiteSeerX - CSB - MetaPress - Google - Bing - Yahoo

*2009
54EEAnthony J. W. Hilton: On the number of (r, r+1)- factors in an (r, r+1)-factorization of a simple graph. Journal of Graph Theory 60(4): 257-268 (2009)
2008
53EEAnthony J. W. Hilton: (r, r+1)-factorizations of (d, d+1)-graphs. Discrete Mathematics 308(5-6): 645-669 (2008)
2007
52EEAnthony J. W. Hilton, Peter D. Johnson Jr.: List multicolorings of graphs with measurable sets. Journal of Graph Theory 54(3): 179-193 (2007)
2006
51 Anthony J. W. Hilton, Matthew Johnson: Cycle decompositions of the complete graph. Ars Comb. 81: (2006)
2005
50 Jian-Liang Wu, Ping Wang, Anthony J. W. Hilton: Two sufficient conditions for a graph to be type 1. Ars Comb. 76: (2005)
49EEAnthony J. W. Hilton, Jerzy Wojciechowski: Amalgamating infinite latin squares. Discrete Mathematics 292(1-3): 67-81 (2005)
2004
48EEAnthony J. W. Hilton, Matthew Johnson: Amalgamations of factorizations of complete equipartite graphs. Discrete Mathematics 284(1-3): 157-175 (2004)
2003
47EEJ. Keith Dugdale, Anthony J. W. Hilton: The structure of totally critical graphs of odd order. Discrete Mathematics 266(1-3): 229-238 (2003)
46EEAnthony J. W. Hilton, Michael E. Mays, Christopher A. Rodger, C. St. J. A. Nash-Williams: Hamiltonian double latin squares. J. Comb. Theory, Ser. B 87(1): 81-129 (2003)
45EEAnthony J. W. Hilton, Matthew Johnson, Christopher A. Rodger, Evan B. Wantland: Amalgamations of connected k-factorizations. J. Comb. Theory, Ser. B 88(2): 267-279 (2003)
2002
44EEAnthony J. W. Hilton, H. R. Hind: Non-conformable subgraphs of non-conformable graphs. Discrete Mathematics 256(1-2): 203-224 (2002)
2001
43EEAnthony J. W. Hilton, Tomaz Slivnik, David S. G. Stirling: Aspects of edge list-colourings. Discrete Mathematics 231(1-3): 253-264 (2001)
42EEA. Daneshgar, Anthony J. W. Hilton, Peter D. Johnson Jr.: Relations among the fractional chromatic, choice, Hall, and Hall-condition numbers of simple graphs. Discrete Mathematics 241(1-3): 189-199 (2001)
41EEAnthony J. W. Hilton, Fred C. Holroyd, Cheng Zhao: The Overfull Conjecture and the Conformability Conjecture. Discrete Mathematics 241(1-3): 343-361 (2001)
2000
40 J. Keith Dugdale, Anthony J. W. Hilton: A Sufficient Condition For A Graph To Be The Core Of A Class 2 Graph. Combinatorics, Probability & Computing 9(2): (2000)
1999
39EEAnthony J. W. Hilton, Peter D. Johnson Jr.: The Hall Number, the Hall Index, and the Total Hall Number of a Graph. Discrete Applied Mathematics 94(1-3): 227-245 (1999)
38EEG. M. Hamilton, Anthony J. W. Hilton, H. R. F. Hind: Totally Critical Even Order Graphs. J. Comb. Theory, Ser. B 76(2): 262-279 (1999)
1998
37EEAnthony J. W. Hilton, David S. G. Stirling, Tomaz Slivnik: A Vertex-Splitting Lemma, de Werra's Theorem, and Improper List Colourings. J. Comb. Theory, Ser. B 72(1): 91-103 (1998)
1997
36EEAnthony J. W. Hilton, C. Zhao: Vertex-splitting and Chromatic Index Critical Graphs. Discrete Applied Mathematics 76(1-3): 205-211 (1997)
35EELars Døvling Andersen, Anthony J. W. Hilton: Triangulations of 3-way regular tripartite graphs of degree 4, with applications to orthogonal latin squares. Discrete Mathematics 167-168: 17-34 (1997)
1996
34EEAnthony J. W. Hilton, J. P. Liu, C. Zhao: Graphs That Admit 3-to-1 or 2-to-1 Maps onto the Circle. Discrete Applied Mathematics 65(1-3): 347-377 (1996)
33EEJo Heath, Anthony J. W. Hilton: At most k-to-1 mappings between graphs, II. Discrete Mathematics 154(1-3): 85-102 (1996)
1994
32 J. Keith Dugdale, Anthony J. W. Hilton: Amalgemated Factorizations of Complete Graphs. Combinatorics, Probability & Computing 3: 215-231 (1994)
31EEJ. Keith Dugdale, Anthony J. W. Hilton: The total chromatic number of regular graphs whose complement is bipartite. Discrete Mathematics 126(1-3): 87-98 (1994)
30EEAnthony J. W. Hilton, Dominique de Werra: A sufficient condition for equitable edge-colourings of simple graphs. Discrete Mathematics 128(1-3): 179-201 (1994)
1993
29EEAnthony J. W. Hilton: Recent results on the total chromatic number. Discrete Mathematics 111(1-3): 323-331 (1993)
28EEAnthony J. W. Hilton, H. R. Hind: The total chromatic number of graphs having large maximum degree. Discrete Mathematics 117(1-3): 127-140 (1993)
1992
27EEAnthony J. W. Hilton: Alternating Hamiltonian circuits in edge-coloured bipartite graphs. Discrete Applied Mathematics 35(3): 271-273 (1992)
26EEAnthony J. W. Hilton, Zhao Cheng: The chromatic index of a graph whose core has maximum degree two. Discrete Mathematics 101(1-3): 135-147 (1992)
1991
25EEAmanda G. Chetwynd, Anthony J. W. Hilton: Outline symmetric latin squares. Discrete Mathematics 97(1-3): 101-117 (1991)
24EEAnthony J. W. Hilton, Christopher A. Rodger: The embedding of partial triple systems when 4 divides lambda. J. Comb. Theory, Ser. A 56(1): 109-137 (1991)
23EEAnthony J. W. Hilton: The total chromatic number of nearly complete bipartite graphs. J. Comb. Theory, Ser. B 52(1): 9-19 (1991)
1990
22EEAnthony J. W. Hilton: A total-chromatic number analogue of plantholt's theorem. Discrete Mathematics 79(2): 169-175 (1990)
21EEAmanda G. Chetwynd, Anthony J. W. Hilton: The chromatic index of graphs with large maximum degree, where the number of vertices of maximum degree is relatively small. J. Comb. Theory, Ser. B 48(1): 45-66 (1990)
1989
20EEAnthony J. W. Hilton: Two conjectures on edge-colouring. Discrete Mathematics 74(1-2): 61-64 (1989)
19EEAmanda G. Chetwynd, Anthony J. W. Hilton: 1-factorizing regular graphs of high degree - an improved bound. Discrete Mathematics 75(1-3): 103-112 (1989)
18EEAmanda G. Chetwynd, Anthony J. W. Hilton: A Delta-subgraph condition for a graph to be class 1. J. Comb. Theory, Ser. B 46(1): 37-45 (1989)
17EEAmanda G. Chetwynd, Anthony J. W. Hilton, Dean G. Hoffman: On the Delta-subgraph of graphs which are critical with respect to the chromatic index. J. Comb. Theory, Ser. B 46(2): 240-245 (1989)
1988
16EEAnthony J. W. Hilton, P. D. Johnson: Reverse class critical multigraphs. Discrete Mathematics 69(3): 309-311 (1988)
1987
15EEAnthony J. W. Hilton: Recent progress on edge-colouring graphs. Discrete Mathematics 64(2-3): 303-307 (1987)
1986
14EEAnthony J. W. Hilton, Christopher A. Rodger: Hamiltonian decompositions of complete regular s-partite graphs. Discrete Mathematics 58(1): 63-78 (1986)
1984
13EEAnthony J. W. Hilton: Hamiltonian decompositions of complete graphs. J. Comb. Theory, Ser. B 36(2): 125-134 (1984)
1983
12EEKatherine Heinrich, Anthony J. W. Hilton: Doubly diagonal orthogonal latin squares. Discrete Mathematics 46(2): 173-182 (1983)
11 David E. Daykin, Anthony J. W. Hilton, D. Miklós: Pairings from Down-Sets and Up-Sets in Distributive Lattices. J. Comb. Theory, Ser. A 34(2): 215-230 (1983)
1982
10 Anthony J. W. Hilton: Canonical edge-colourings of locally finite graphs. Combinatorica 2(1): 37-51 (1982)
1980
9EELars Døvling Andersen, Anthony J. W. Hilton: Generalized Latin rectangles I: Construction and decomposition. Discrete Mathematics 31(2): 125-152 (1980)
8EELars Døvling Andersen, Anthony J. W. Hilton: Generalized latin rectangles II: Embedding. Discrete Mathematics 31(3): 235-260 (1980)
1978
7EEAnthony J. W. Hilton, Rhys Price Jones: Further remarks on partitioning the edges of a graph. J. Comb. Theory, Ser. B 24(2): 249-250 (1978)
6EEAnthony J. W. Hilton, Rhys Price Jones: Partitioning the edges of a graph. J. Comb. Theory, Ser. B 25(3): 290-294 (1978)
1975
5 D. J. Crampin, Anthony J. W. Hilton: Remarks on Sade's Disproof of the Euler Conjecture with an Application to Latin Squares Orthogonal to Their Transpose. J. Comb. Theory, Ser. A 18(1): 47-59 (1975)
4 D. J. Crampin, Anthony J. W. Hilton: On the Spectra of Certain Types of Latin Square. J. Comb. Theory, Ser. A 19(1): 84-94 (1975)
1974
3 David E. Daykin, Jean Godfrey, Anthony J. W. Hilton: Existence Theorems for Sperner Families. J. Comb. Theory, Ser. A 17(2): 245-251 (1974)
1973
2 Anthony J. W. Hilton: Embedding an Incomplete Diagonal Latin Square in a Complete Diagonal Latin Square. J. Comb. Theory, Ser. A 15(2): 121-128 (1973)
1972
1 Anthony J. W. Hilton: A Simplification of Moore's Proof of the Existence of Steiner Triple Systems. J. Comb. Theory, Ser. A 13(3): 422-425 (1972)

Coauthor Index

1Lars Døvling Andersen [8] [9] [35]
2Zhao Cheng [26]
3Amanda G. Chetwynd [17] [18] [19] [21] [25]
4D. J. Crampin [4] [5]
5A. Daneshgar [42]
6David E. Daykin [3] [11]
7J. Keith Dugdale [31] [32] [40] [47]
8Jean Godfrey [3]
9G. M. Hamilton [38]
10Jo Heath [33]
11Katherine Heinrich [12]
12H. R. Hind [28] [44]
13H. R. F. Hind [38]
14Dean G. Hoffman [17]
15Fred C. Holroyd [41]
16Matt Johnson (Matthew Johnson) [51]
17P. D. Johnson [16]
18Matthew Johnson [45] [48]
19Peter D. Johnson Jr. [39] [42] [52]
20Rhys Price Jones [6] [7]
21J. P. Liu [34]
22Michael E. Mays [46]
23D. Miklós [11]
24C. St. J. A. Nash-Williams [46]
25Christopher A. Rodger (C. A. Rodger) [14] [24] [45] [46]
26Tomaz Slivnik [37] [43]
27David S. G. Stirling [37] [43]
28Ping Wang [50]
29Evan B. Wantland [45]
30Dominique de Werra [30]
31Jerzy Wojciechowski [49]
32Jian-Liang Wu [50]
33C. Zhao [34] [36]
34Cheng Zhao [41]

Colors in the list of coauthors

Copyright © Tue Nov 3 08:52:44 2009 by Michael Ley (ley@uni-trier.de)